# SDR 08FDEA02502

- Difficulty date: June 26, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 38,978 hours, 17,443 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53970021202
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS FRAME REINFORCING PLATE REPAIR LOCATED IN MAIN CABIN ON FRAME 54.2 INNER FLANGE BETWEEN STRINGERS 11 TO 15 LT, HAS 1 EACH EXTERNAL FORMED REPAIR PLATE MEASURING 21.8 INCHES LONG BY 2.2 INCHES TALL AND THE FRAME INNER FLANGE HAS A CUT OUT MEASURING 11 INCHES LONG.  REPAIR NOT IAW EA6-5321-50501 REQUIREMENTS.  REMOVED PREVIOUS REPAIR AND INSTALLED CORRECT REPAIR IN MAIN CABIN ON FRAME 54.2 INNER FLANGE BETWEEN STRINGERS 11 TO 15 LT IAW EA6-5310-121285.
